I would like to have a natural abortion because I have no other choice. What could you suggest to successfully achieve this goal?
I am currently taking anti-depressants and BP medicines.
Welcome to icliniq.com.
There is no acceptable or approved method to have a natural abortion. If it happens on its own that would be a different issue, but you doing something on your own to have an abortion is not at all recommended. Please do not brush away my opinion as something you have already heard or just because you are in a desperate state with no option.
Having an abortion on your own at home has hazardous complications including heavy bleeding, leftover fetus parts in the uterus, resultant infection, sepsis and sometimes even may result in death. There would be nothing anybody can do if things go out of hand. You have mentioned that you have no other choice. I politely disagree with you, and whatever the reason maybe it is not worth putting your life at risk.
Please go to a doctor personally get medical attention personally. If you cannot go on your own due to legal age or personal reasons, open up to your parents or trusted guardian adults even if it may bring upon their anger or saddens them. I am telling you again anything and I am willing to stress this upon you as many times, anything is better than putting your precious life at risk. Do not do this on your own and please go meet a doctor and get medical attention.
PS: You have mentioned that you are currently on antidepressants and blood pressure medication. How long have you been diagnosed with hypertension? I will be waiting for a reply from your side that you did not do this own and met a doctor. Take care.
Was this answer helpful?|
Query: Hello doctor, Today I got clot after using abortion kit, but no periods. Before going to the doctor, I got two days period in that also I got clots. I am unable to understand my situation. Please help. Read Full »
Query: Hello doctor, I had an abortion by a gynecologist few months back. She gave me some tablets and inserted something in my vagina. I had heavy thick bleeding, which reduced after two days. But, I did not go to meet the gynecologist after seven days. Will that cause any problems? I am having regular p... Read Full »
Query: Hello doctor,A 29 year old female had an abortion through pills. She took Mifepristone initially, and Misoprostol tablets 800 mcg sublingually 26 hours later. She had severe pain and contraction immediately after taking Misoprostol. Two hours later the placenta and blood clots came out. She had hea... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now